# SDR DJFA200200002

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N866CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 2,714 hours, 2,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT ON LANDING HAD LEFT HAND MAIN GEAR UNSAFE LIGHT, BUT ALSO HAD A GREEN LOCK LIGHT AT THE SAME TIME.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO PROBLEM.  THE LANDING GEAR WAS REPAIRED BY ADJUSTING THE LEFT MAIN LANDING GEAR DOOR SWITCH.
